# SDR ABXA201011090141

- Difficulty date: October 21, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73213
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED THRU ON LEFT SIDE FUSELAGE WHOLE LOWER HORSE COLLAR OPERATES.  REPAIRED AREA IAW 767 SRM 53-80-01.
